# SDR CA090129015

- Difficulty date: January 26, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Gulstm 500S
- Aircraft time: 12,526 hours
- Engine: Lyc IO540E1B5
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Shaft
- Part number: 7500691
- Condition: Cracked
- Location: Nlg
- Part time: 12,656 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON VISUAL INSPECTION OF THE NOSE LANDING GEAR DRAG BRACE AND BUNGEE SYSTEM, IT WAS FOUND THAT THE SHAFT LINKING THE DRAG BRACE TO THE BUNGEE WAS CRACKED AT THE BOLT HOLES. THE BOLT HOLES WERE FOUND TO ALSO BE ELONGATED. THE SHAFT WAS REMOVED AND THE HIDDEN PART OF THE SHAFT WAS SEVERELY CRACKED.   SIX OTHER AERO COMMANDER 500B AND 500S ARE TO BE INSPECTED.  TO DATE 2 SHAFTS ARE FOUND CRACKED.
